Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On normal simple algebras


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 34 (1932), 620-625
MSC: Primary 16K20
MathSciNet review: 1501653
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K20

Retrieve articles in all journals with MSC: 16K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501653-9
PII: S 0002-9947(1932)1501653-9
Article copyright: © Copyright 1932 American Mathematical Society